Jump to content
Important Survey - Please Participate ×

Month and a half benzo abuse.


[zl...]

Recommended Posts

I abused clonazepam in huge doses for a month and a half. Then the stupidest thing I did was to take 60mg of clonazepam in 4-5 days. Today is the 3rd day of not taking any but my shipment just arrived. How do I taper in my situation?
Link to comment
Share on other sites

Hello zlatomir9,

 

Welcome to Benzo Buddies! That was some dangerously high doses of a very strong benzo, clonazepam. No judgement here, we welcome everyone, but I hope you are not obtaining benzos without a prescription.  There is no quality control when getting drugs in this manner.

 

After one and a half months of use you most likely developed a physical dependency. How are you feeling after stopping cold turkey for 3 days? This is what is important, cold turkey can bring on some very strong symptoms, especially from high doses.

 

Do you have a doctor you can work with, one who will prescribe benzos so you can taper off?

 

If you decide to taper it would be important to stabilize on one steady dose of benzos, inconsistent dosing can confuse the nervous system and withdrawal can tax this sensitive system.

 

If you decide to taper it is suggested to reduce no more than 5-10% every 10-14 days. I'll give you a link to the Planning Your Withdrawal Board for more information.

 

We need more information in order to give you the best information for your situation. Had you taken benzos before this 1 1/2 month period of high use?  Are you taking any  other drugs?  Once we hear back from you we can better help and advise you.

 

It doesn't matter how people get here, to BB, we support everyone who wishes to stop taking these kinds of drugs.  Let us know how we can help.

 

Planning Your Withdrawal (Taper Plans)

 

pianogirl  :)

Link to comment
Share on other sites

My benzos are from the pharmacy and I have unlimited supply, so that's not an issue. I started taking benzos, maybe somewhere between March 30th and April 1st I think, I haven't been taking benzos before that. Other drugs I do are caffeine and sometimes weed, very rarely alcohol.

 

I'm feeling normal as of now, 3 days of no use. Maybe it is because there is still plenty of clonazepam in my system, that's why I'm still not experiencing withdrawals?

 

How do I taper 10% each week if my doses were very inconsistent? Since the beginning of March I've been taking doses from 4mg to 18mg throughout a day.

And the stupidest thing I did was of course, taking 60mg in 4-5 days.

Link to comment
Share on other sites

Yes, due to the longer half life of clonazepam it can take a while for withdrawal symptoms to appear. Right now you are doing well, that is a good thing.

 

Ideally if you decide to reinstate and taper sensibly you would want to find the lowest possible dose that alleviates most of the withdrawal symptoms.  It would be wise to stabilize at this level for a period of time before starting to taper.

 

How are you feeling today?

 

PG  :smitten:

Link to comment
Share on other sites

×
×
  • Create New...